# SDR ABXA040254

- Difficulty date: July 5, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,218 hours, 63,807 cycles
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 9919474501
- Condition: Cracked
- Location: Lt Te Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FITTING CRACKED AT INBOARD SPOILER INBOARD END STOP PAD.  REPLACED FITTING IAW DC-9 MM.
